2017
Том 69
№ 7

All Issues

Volume 39, № 4, 1987

Article (Ukrainian)

Asymptotic expansions of invariant manifolds. I

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 411–418

Article (Ukrainian)

Multiple Wiener integral in the space of continuous functions of infinitely many variables

Bilushchak G. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 418–424

Article (Ukrainian)

Cauchy problem for equations with loadings on surfaces

Borok V. M., Zhitomirskii Ya. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 424–429

Article (Ukrainian)

Regular points of generalized solutions of nonlinear parabolic systems of higher order

Dmitriev M. G., Skrypnik I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 429–436

Article (Ukrainian)

Connection between the existence of summable and almost-periodic solutions of a class of differential-functional equations

Derfel' G. A., Shevelo V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 437–439

Article (Ukrainian)

Noncommutative elementary divisor rings

Zabavskii B. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 440–444

Article (Ukrainian)

Mixed product of evolutionary multiplicative systems without continuity conditions

Karataeva T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 444–450

Article (Ukrainian)

Embedding theorems for the spaces

Kolody I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 450–457

Article (Ukrainian)

Lp estimates of solutions to certain hyperbolic equations

Markovskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 457–463

Article (Ukrainian)

Interaction between small-amplitude short waves in a weakly dispersive plasma. I

Maslov V. P., Omel'yanov G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 464–472

Article (Ukrainian)

Random oscillations in quasilinear systems of stochastic integrodifferential equations

Mitropolskiy Yu. A., Nguyen Dong An

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 472–478

Article (Ukrainian)

Approximations of functions of class C ψ β ∞ by linear means of their fourier series

Rukasov V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 478–483

Article (Ukrainian)

Convergence rate of fourier series and best approximations in the space Lp

Kushpel A. K., Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 483–492

Article (Ukrainian)

Coercive boundary-value problems for parabolic overdetermined systems with variable coefficients

Fel'dman M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 493–500

Article (Ukrainian)

Application of splines to the approximate determination of the classical solution of the Cauchy problem for a second-order quasilinear equation

Khoang Van Lai

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 501–506

Article (Ukrainian)

Asymptotic reduction of the order of systems of second-order linear differential equations

Alikulov T. A., ShkiI N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 506–511

Article (Ukrainian)

Some problems in the Banach space theory

Yandarov V. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 512–517

Article (Ukrainian)

Correct solvability of parabolic conjugation problems in the space of growing functions

Drin' M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 518–520

Article (Ukrainian)

Doubly periodic solutions of nonlinear hyperbolic partial differential systems

Zhestkov S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 521–523

Article (Ukrainian)

Asymptotic integration of a differential equation with slowly varying and oscillating coefficients in a Banach space

Klimenko N. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 524–526

Article (Ukrainian)

Particular solutions of a system of linear differential equations with almost-periodic coefficients

Kultaev T.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 526–529

Article (Ukrainian)

A property of partial derivatives

Maslyuchenko V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 529–531

Article (Ukrainian)

Characteristics for certain classes of Banach spaces and their applications

Pavlov E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 531–534

Article (Ukrainian)

The infinite-dimensional Schrodinger operator and its potential perturbations

Panasyuk A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 535–537

Article (Ukrainian)

Differential inequality theorem for a linear system of ordinary differential equations

Churikov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 538